# SDR GTIA2022102136727

- Difficulty date: October 17, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N918NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9259
- Aircraft time: 9,278 hours, 3,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 913WL) FAILED ON TEST SDR REQD.  EPSU BATTERY (13WL) WAS REPLACED AS PER AMM 33-51-38 REV 74. TEST OK. SDR CREATED
